Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2015, 5:26 PM EDT for Cuyahoga County, Erie County, Lorain County, Ohio. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2015, 5:26 PM EDT (21:26 UTC)
- Expired
- Jun 22, 2015, 6:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cuyahoga County, OH, Erie County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 11 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 4:47 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS51 KCLE 222126
SVRCLE
OHC035-043-093-222230-
/O.NEW.KCLE.SV.W.0069.150622T2126Z-150622T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUYAHOGA COUNTY IN NORTHEASTERN OHIO...
EAST CENTRAL ERIE COUNTY IN NORTH CENTRAL OHIO...
LORAIN COUNTY IN NORTH CENTRAL OHIO...
* UNTIL 630 PM EDT
* AT 526 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AMHERST...OR
NEAR LORAIN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLEVELAND...LORAIN...ELYRIA...VERMILION...PARMA...LAKEWOOD...
EUCLID...CLEVELAND HEIGHTS...STRONGSVILLE...BRUNSWICK...WESTLAKE...
NORTH ROYALTON...NORTH RIDGEVILLE...SOLON...AVON LAKE...
WARRENSVILLE HEIGHTS...AMHERST...GRAFTON...HIGHLAND HILLS AND NORTH
OLMSTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8139 4135 8159 4128 8157
4127 8197 4124 8234 4143 8236 4143 8227
4147 8218 4152 8202 4148 8189 4149 8174
4163 8149
TIME...MOT...LOC 2126Z 259DEG 41KT 4142 8224
HAIL...1.00IN
WIND...60MPH
$$
LAPLANTE3 follow-up statements
587
WWUS51 KCLE 222156
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 PM EDT MON JUN 22 2015
OHC043-222203-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
ERIE OH-
556 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ERIE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST
OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8139 4135 8159 4128 8157
4127 8197 4126 8216 4143 8225 4147 8218
4152 8202 4148 8189 4149 8174 4163 8149
TIME...MOT...LOC 2153Z 259DEG 41KT 4148 8183
$$
OHC035-093-222230-
/O.CON.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-LORAIN OH-
556 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CUYAHOGA AND NORTHEASTERN LORAIN COUNTIES...
AT 553 PM EDT...SEVERAL STRONG TO SEVERE THUNDERSTORMS WERE LOCATED
FROM EASTERN LORAIN COUNTY ACROSS CUYAHOGA COUNTY MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...LORAIN...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND
HEIGHTS...STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...
NORTH RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...
AMHERST...GRAFTON...HIGHLAND HILLS...NORTH OLMSTED AND GARFIELD
HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4157 8148 4156 8139 4145 8139 4142 8137
4142 8139 4135 8139 4135 8159 4128 8157
4127 8197 4126 8216 4143 8225 4147 8218
4152 8202 4148 8189 4149 8174 4163 8149
TIME...MOT...LOC 2153Z 259DEG 41KT 4148 8183
HAIL...1.00IN
WIND...60MPH
$$
KOSARIK425
WWUS51 KCLE 222212
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 PM EDT MON JUN 22 2015
OHC093-222221-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
LORAIN OH-
612 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
4135 8139 4135 8159 4128 8157 4129 8171
4140 8161
TIME...MOT...LOC 2211Z 283DEG 32KT 4133 8154
$$
OHC035-222230-
/O.CON.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-
612 PM EDT MON JUN 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CUYAHOGA COUNTY...
AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MACEDONIA...OR
15 MILES SOUTHEAST OF CLEVELAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOLON...WARRENSVILLE HEIGHTS...GARFIELD HEIGHTS...MAPLE HEIGHTS...
BROADVIEW HEIGHTS...BRECKSVILLE...BEDFORD...BEDFORD HEIGHTS...
INDEPENDENCE...CHAGRIN FALLS...NORTHFIELD...ORANGE...MORELAND
HILLS...WALTON HILLS...VALLEY VIEW...GLENWILLOW AND BENTLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
4135 8139 4135 8159 4128 8157 4129 8171
4140 8161
TIME...MOT...LOC 2211Z 283DEG 32KT 4133 8154
HAIL...1.00IN
WIND...60MPH
$$
LAPLANTE687
WWUS51 KCLE 222226
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT MON JUN 22 2015
OHC035-222235-
/O.EXP.KCLE.SV.W.0069.000000T0000Z-150622T2230Z/
CUYAHOGA OH-
626 PM EDT MON JUN 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUYAHOGA COUNTY
WILL EXPIRE AT 630 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4145 8142 4145 8139 4142 8137 4142 8139
4135 8139 4135 8159 4128 8157 4129 8171
4140 8161
TIME...MOT...LOC 2224Z 259DEG 41KT 4133 8154
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:15 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 22, 5:15 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 515 PM EDT MON JUN 22 2015 .SYNOPSIS... LOW PRESSURE WILL CROSS THE NORTHERN GREAT LAKES TONIGHT. THE ASSOCIATED COLD FRONT WILL DROP ACROSS THE AREA LATE TONIGHT AND TUESDAY MORNING. HIGH PRESSURE WILL SLIDE ACROSS THE GREAT LAKES TUESDAY INTO WEDNESDAY. A WARM FRONT WITH A WAVE OF LOW PRESSURE WILL MOVE EAST ACROSS THE AREA ON THURSDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SEVERE THUNDERSTORM WATCH OUT FOR THE AREA UNTIL MIDNIGHT. HAVE UPDATED THE FORECAST TO TRACK THESE STORMS EASTWARD. STILL EXPECT NEW DEVELOPMENT LATER TONIGHT WITH THE COLD FRONT. PREVIOUS DISCUSSION FOLLOWS... IMPRESSIVE LOW AND MID LEVEL JET DYNAMICS WITH A LOT OF INSTABILITY BUILDING ACROSS THE MIDWEST AND GETTING FUNNELED AHEAD OF THE APPROACHING COLD FRONT. LOW LEVEL SHEAR IS PROGGED TO INCREASE AS WELL. ALL OF THESE PARAMETERS WILL EVENTUALLY BE DIRECTED ACROSS NORTHWEST OHIO AND WESTERN LAKE ERIE TONIGHT... AND THEN EASTWARD. THE OTHER ONGOING THUNDERSTORMS WILL HAVE A GREAT DEAL OF INFLUENCE ON THE LOCAL AREA. THE BEST CHANCE OF STRONG STORMS WOULD SEEM TO BE AHEAD OF THE FRONT LATER TONIGHT BUT THUNDERSTORMS ARE POSSIBLE EARLIER ON THE EXISTING OUTFLOW BOUNDARIES OF THE MCV AND THE INCREASING LOW/MID LEVEL JET. ALL THUNDERSTORMS WILL BRING A THREAT FOR DAMAGING WINDS. THUNDERSTORMS WILL MOVE RELATIVELY QUICKLY TONIGHT AND RAINFALL AMOUNTS WOULD SEEM LIMITED WITH EACH STORM. ANY FLOOD THREAT WILL HAVE TO DEVELOP WITH TRAINING STORMS OR REPEAT STORMS. NO PLANS FOR A FLASH FLOOD WATCH AT THIS TIME. CANNOT BRING MYSELF TO GO AS WARM AS THE GUIDANCE FOR LOWS TONIGHT...AT LEAST IN THE AREAS WHERE WILL SEE RAIN/THUNDERSTORMS. PRETTY HARD TO KEEP LOW TEMPS IN THE MID 70S IF IT RAINS AND WE GET OUTFLOW THUNDERSTORM WINDS. WILL FORECAST 70/LOWER 70S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... THE FRONT SHOULD BE DROPPING ACROSS THE FORECAST AREA TUESDAY MORNING. SOME RESIDUAL THUNDER POSSIBLE AS CAPES ARE PROGGED TO REMAIN RELATIVELY HIGH FOR THAT TIME OF THE MORNING. ALL SIGNS POINT TO THE FRONT BEING SOUTH OF THE FORECAST AREA BEFORE THUNDERSTORMS REGENERATE FOR THE TUESDAY EVENT. COOLER AND LESS HUMID...DEWPOINTS WILL DROP STEADILY THROUGH THE DAY. A WEAK SHORT WAVE IS PROGGED TO ZIP BY ON TUESDAY NIGHT AT THE SAME TIME THE SURFACE HIGH IS BUILDING IN. WITH THE DRY AND STABLE AIR IN PLACE WILL NOT MENTION ANY SHOWERS. HIGH PRESSURE IS PROGGED TO BE OVERHEAD ON WEDNESDAY. HIGH CLOUDS MAY BEGIN TO INCREASE FROM THE WEST WEDNESDAY AFTERNOON BUT WILL KEEP THE FORECAST DRY. HIGHS NEAR NORMAL. A LAKE BREEZE WILL DEVELOP OFF LAKE ERIE. HERE WE GO AGAIN ON THURSDAY. THE BOUNDARY BEGINS TO MOVE BACK NORTH. THE MODELS HAVE LOW PRESSURE OF VARIOUS STRENGTHS AND LOCATIONS. WILL CONTINUE TO MENTION OF CHANCE OF SHOWERS.STORMS RETURNING TO NORTHWEST OHIO LATER WEDNESDAY NIGHT AND ACROSS THE ENTIRE FORECAST AREA ON THURSDAY. TEMPERATURES ARE TRICKY DEPENDING ON THE WARM FRONT. COULD GET PRETTY WARM IF THE WARM FRONT PUSHES NORTH OF THE AREA OR STAY COOL IF WE GET CLOUDS AND SHOWERS AND THE FRONT REMAINS TO THE SOUTH. WILL SPLIT THE DIFFERENCE. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE PATTERN WILL BE MUCH MORE AMPLIFIED FOR THE WEEKEND...DIGGING A DEEP TROUGH ACROSS THE EASTERN HALF OF THE U.S. THAT GIVES US SLOWER MOVING SYSTEMS AND BELOW NORMAL TEMPERATURES. BIGGEST CHANGE MADE TO THE WEEKEND WAS TO SHAVE SEVERAL DEGREES OFF OF FORECAST HIGHS...PLACING THEM MORE IN THE LOWER/MID 70S SATURDAY AND LOWER 70S SUNDAY. A SURFACE TROUGH WILL TEND TO LINGER ACROSS EASTERN OH/WESTERN PA SATURDAY BEFORE THE MAIN UPPER TROUGH AXIS PASSES SUNDAY. THEREFORE LINGERED SOME LOWER PRECIP CHANCES THROUGH SATURDAY AND KEPT SUNDAY DRY. THE KICKER UPSTREAM IS FAIRLY WELL AGREED UPON AND IS PROGGED TO TAKE A COLD FRONT ACROSS THE LOWER LAKES LATE MONDAY. IT WILL BE CLOSER TO NORMALS MONDAY WITH THE SOUTHERLY FLOW AHEAD OF THAT NEXT SYSTEM. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... COMPLICATED FORECAST OF WHICH THE DETAILS ARE STILL FLUID. A WARM FRONTAL BOUNDARY IS POSITIONED ACROSS THE AREA. SOME SCATTERED SHRA/TS POSSIBLE THIS AFTERNOON. BIGGER CONCERN IS COMPLEX UPSTREAM ALONG WITH A COLD FRONT AND THEIR EVOLUTION AND TIMING FOR NRN OH/NW PA. TIMING CAN BE ANYTIME AFTER 00Z WITH A GENERAL FOCUS AROUND MIDNIGHT. DAMAGING WIND WILL BE THE PRIMARY CONCERN FOR THE TERMINALS. TEMPORARY IFR WITH TS. EVEN OUTSIDE OF TS WINDS WILL BE GUSTY TONIGHT FROM THE SSW...20 TO 25 KNOTS. COLD FRONT TO SINK SOUTHWARD AROUND 12Z. SOME MVFR CIGS MAY ARRIVE WITH IT. IMPROVEMENT TO VFR ON TUESDAY. OUTLOOK...NON VFR LIKELY THURSDAY IN SHOWERS AND THUNDERSTORMS...LINGERING INTO FRIDAY. && .MARINE... STRONG THUNDERSTORMS ARE EXPECTED FOR THE EVENING AND OVERNIGHT HOURS ON THE LAKE. SOME OF THESE STORMS COULD HAVE SIGNIFICANT WIND ASSOCIATED WITH THEM. OUTSIDE OF THUNDERSTORMS SW WINDS WILL STEADILY INCREASE THROUGH THE EVENING AND NIGHT. WITH ALL OF THIS CONSIDERED HAVE ADDED A SMALL CRAFT ADVISORY TO THE WEST HALF OF THE LAKE IN ADDITION TO STARTING IT NOW VERSUS 2 AM. THE COLD FRONT CROSSES TUESDAY MORNING...WITH WNW WINDS BEHIND...DIMINISHING AS THE DAY GOES ON. HIGH PRESSURE AND A CALMER LAKE ARE EXPECTED FOR WEDNESDAY. LOW PRESSURE WILL MOVE ACROSS NRN OH/LAKE ERIE ON THURSDAY EVENING...ITS PATH DETERMINING THE WINDS ON THE LAKE. FOR NOW HAVE EASTERLY WINDS DEVELOPING ON THURSDAY...VEERING NORTHEASTERLY THURSDAY NIGHT AND FRIDAY AS THE LOW TRACKS EAST OF THE LAKE. DEPENDING ON THE DETAILS OF THIS SYSTEM IT COULD MAKE FOR A CHOPPY WESTERN THIRD OF THE LAKE THU/FRI. HIGH PRESSURE WILL REMAIN OFF TO THE WEST FOR SATURDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT TUESDAY FOR LEZ142>149. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK/OUDEMAN SHORT TERM...KOSARIK LONG TERM...OUDEMAN AVIATION...OUDEMAN MARINE...OUDEMAN
Hazardous weather outlook, Jun 22, 5:12 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 512 PM EDT MON JUN 22 2015 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-232115- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 512 PM EDT MON JUN 22 2015 ...SEVERE THUNDERSTORM WATCH 334 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-232115- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 512 PM EDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 22, 4:43 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
443 PM EDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL PEMBERVILLE 41.41N 83.46W
06/22/2015 M1.00 INCH WOOD OH EMERGENCY MNGR
&&
WILLARDThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:20 AM EDT | Small Craft Advisory | CLE | 41 hr | |
| Jun 22, 4:21 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 39 min |
| Jun 22, 4:24 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 30 min |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 58 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 5 min |
| Jun 22, 5:03 PM EDT | Tornado Warning | CLE | Erie, Ottawa, Sandusky | 42 min |
| Jun 22, 5:23 PM EDT | Special Marine Warning | CLE | 82 min | |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jun 22, 5:48 PM EDT | Special Marine Warning | CLE | 27 min | |
| Jun 22, 6:25 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.